Firmoo > USA > California > San Diego > Dr. John Cason, MD
Dr. John Cason, MD

Dr. John Cason, MD

(619) 532-6719

Category: Eye Doctor

34800 Bob Wilson Dr San Diego, CA 92134

Become Recommended Business

Average Rating

0 Reviews

Read reviews

News/Coupons

Read more...

Dr. John Cason, MD Hours

Website:
Accepts Credit Cards:
Supported Language:
By Appointment Only:
Price Range:
0.00 - 0.00
Insurances Accepted:
  • About Dr. John Cason, MD

  • Photo Galley of Dr. John Cason, MD

Jumpto
  • Reviews(0)

  • Firmoo Answers
  • In general, such case is a phenomenon caused by keratitis. Or overusing eyes makes the orbicularis muscles of the ocular region shrink, hence blocking the opening of the gland. Also, maybe you have taken some allergic food or rub your eyes with your hands. Under such circumstances, you need to take a good rest and keep your eyes sanitary and find out the allergen.

  • Problems after surgery are rare, but they can occur. These problems can include infection, bleeding, inflammation such as pain, redness, swelling, loss of vision, double vision, and high or low eye pressure. With prompt medical attention, these problems can usually be treated successfully.Sometimes the eye tissue that encloses the IOL becomes cloudy and may blur vision. This condition is called an after-cataract. An after-cataract can develop months or years after cataract surgery.An after-cataract is treated with a laser. The doctor uses a laser to make a tiny hole in the eye tissue behind the lens to let light pass through. This outpatient procedure is called a YAG laser capsulotomy. It is painless and rarely results in increased eye pressure or other eye problems. As a precaution, the doctor may prescribe eyedrops to lower eye pressure before or after the procedure.

  • well, generally speaking, the cornea is the tissue on the very front of the eye. And in common, cornea is clear and covers the iris and pupil. But when the cornea becomes swollen, or scarred, corneal transparent may be essential. that is why some people need cornea transparent. For operation, it can be safe, so you do not need to worry about it. But on the other hand, it will be a long time for your eyes to recover. For example, it will take about one year to recover. And after the surgery, your eyes will be fragile, it is very important to protect your eyes from bacteria and also the eye strain. For example, you should not take some heavy exercises, which can hurt your eyes. Anyway, just be careful about it.

  • Ok, it is terrible that you have got some oc spray into your eyes. Anyway, from what i know, oc spray is quite irritative to your eyes and they are just irritative ingredient. Anyway, for now, you need to get some normal saline to wash your eyes thoroughly, then try to get some eye drops to deal with the problem. And if the situation remains bad, you need to see a doctor. But generally speaking, that is not a serious problem, just try not to rub your eyes for that would lead to infections.

  • I think you may get an infection. Though cold water can contract the vessels which are covered in the inner part of our eyes, it cannot solve the problems. We must have a thorough eye examination before using any medicines. I think your ophthalmologist will recommend medications after they know the underlying causes. Often treatments such as antibiotic eye drops or ointment, artificial tears, saline rinses or antihistamines can help with your symptoms.

  • According to what you described, you may get a migraine. Personally, I think it may have something to do with your blood pressure. You may don' t know, high blood pressure can usually cause this symptom. But we also can' t exclude other factors. I think the most effective way for you is to go to a good eye doctor to have your eyes checked carefully. You will absolutely not go blind, please don' t worry too much.

  • As a matter of fact, menopause is a process rather than a result, and it won't happen overnight. During Menopause, women have a high risk of getting some diseases. Menopause actually has many symptoms such as breast cancer, depression, stress and anxiety, high blood pressure and so on. In general, eye twitch in most cases are caused by depression, stress, anxiety,and lack of sleep. Therefore, to some extent, there is connection between menopause and eye problems. However, you do not need to worry about it. If you can keep a good mood and take a healthy diet, then you can go through it. By the way, you can take some exercise and it is really beneficial to your health and mood. Hope helpful for your consideration

  • You can get non prescription reading glasses from most optical stores, and it is quite easy to find them. But it is not suggested to get the non prescription ones if you are also nearsighted cuz non prescription reading glasses are made with the same power in both lenses. They are suitable for people whose eyes have the same power in both eyes. However, most people have different unique prescription. So the non prescription reading glasses may not fit your prescription and you may get a headache if wearing them too long. It is better to get prescription reading glasses based on your prescription.

  • Yeah, it is normal for your eyes to get blurry after taking the botox injection. It will last for about several days. If this symptom is not released after a week, you'd better go to see the doctor and have a full check on the eyes. Usually it will be ok.

  • We can help you to expand your wholesale sales using our databases. We are now offering the CBD Industry Database https://www.vape-marketing.com SPEAK TO US ON +44 33 0001 0740